# SDR SWIA200922443

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 15,068 hours, 12,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT INOP.  (FLT 5998)  RELAMPED EMERGENCY LIGHT.
